# SDR AALA20140726003

- Difficulty date: July 26, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 53,015 hours, 6,838 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NR 3 DOOR OVERHEAD EMER LIGHT INOPERATIVE.  REPLACED LAMP FOR LT NR 3 DOOR OVERHEAD EMER LIGHT.  OPERATIONS CHECKED NORMAL.
